# SDR 20000426SH024

- Difficulty date: March 23, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N220HH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7215
- Engine: Lyc LTS101750A1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25491021430121204
- Part serial: 31657
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT APPLIED POWER TO TAKEOFF. WHEN ACFT WAS ''LIGHT ON THE SKIDS'', PILOT OBSERVED THE NR 2 TORQUE NEEDLE ADVANCE TO 90 PERCENT. THE NR 1 TORQUE NEEDLE DECREASED ACCORDINGLY. THE NR 2 N2 NEEDLE INDICATED 106 PERCENT.  PILOT REDUCED POWER INPUT AND SETTLED AIRCRAFT BACK ON LANDING GEAR.  PILOT PERFORMED ENGINE SHUT DOWN.  ENGINE OSCILLATED WHILE AT FLIGHT IDLE.  WHEN POWER LEVER RETURNED TO GROUND IDLE, OSCILLATIONS CEASED.  (X)
